# SDR LR7A0001

- Difficulty date: January 19, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403LC
- Make and model: Lkheed 382G
- Aircraft serial: 4590
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3530428L
- Condition: Cracked
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED A CHECK PER HA1200, FOUND FS 900 LT BULKHEAD BEAM CAP FITTING AND WEB CRACKED.  REPLACED FITTING AND WEB IAW SRM 51-10 PG 4, PARA G.
